EconPapers    
Economics at your fingertips  
 

Excat Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter

B. Campbell and Jean-Marie Dufour ()

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: ECONOMETRICS (search for similar items in EconPapers)
Pages: pages
Date: 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Exact Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter (1997)
Working Paper: Excat Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9407

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montec:9407